MAUDE Adverse Event Report: BECTON, DICKINSON AND CO. BD PRE-FILLED SALINE SYRINGE; SALINE, VASCULAR ACCESS FLUSH

BECTON, DICKINSON AND CO. BD PRE-FILLED SALINE SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306553
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd pre-filled saline syringe label information was missing.Report 1 of 2.The following was received by the initial reporter: customer reported prefilled syringe did not have label on it was a blank syringe unable to identify what it was in the pack.No graduation markings either.Another syringe was found with two labels so it appears it was a misprint with the same lot, ref and expiry.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 306553 and lot number 3026599.The review did not reveal any possible non-conformances during the production process that could have contributed to this reported incident.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.Based on the investigation results, an exact cause could not be determined for this incident.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.

Brand Name
BD PRE-FILLED SALINE SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17757796
Report Number9616657-2023-00038
Device Sequence Number17944639
Product Code NGT
UDI-Device Identifier30382903065531
UDI-Public(01)30382903065531
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number306553
Device Lot Number3026599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown